MAUDE Adverse Event Report: ETHICON INC. ETHILON SUTURE 30IN(75CM) 4-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

ETHICON INC. ETHILON SUTURE 30IN(75CM) 4-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number F2435H
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: what is the product quality issue? please provide specific complaint details.All the information are provided on the event description.A photo has been received for analysis.Note: event reported in 2210968-2020-00786 and 2210968-2020-00787.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.It was noted incoherent information between labels on f2435 shuttles for the same product code.Different needles were noted on the label.There were no adverse patient consequences reported.No additional information was available.
 
Additional Manufacturer Narrative
Date sent to the fda: 03/03/2020.A manufacturing record evaluation was performed for the finished device batch and no non-conformances were identified additional h-3 summary: actual: one open samples of product with lot number ldb995 was received for evaluation.During the visual inspection of the sample, the printing image on the tip needle, shows a triangle full of ink.Due to this condition a further investigation was performed, and the graphics used is correct according to manufacturing dates and finished drawing.The graphic used on the lot number ldb995 is version 11.In addition, the needle rmc assigned to this lot number is (fs032224f) needle sales type fs-3, 3/8 circle, cutting edge reverse.Also, the printing image on the paper lid shows the body geometry needle of the lot number ldb995.The version of the product code is release in our system and is sold in different countries.According to visual inspection and further investigation result the printing information is correct in the sample.Photo: one picture was provided for analysis.Upon visual inspection of the photo, the printing image on the tip needle, shows a triangle full of ink on the sample identified with the lot number ldb995.However, no conclusion could be reach as the sample was not returned for analysis at that time.

Brand Name
ETHILON SUTURE 30IN(75CM) 4-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9641424
Report Number2210968-2020-00786
Device Sequence Number2500986
Product Code GAR
UDI-Device Identifier10705031239036
UDI-Public10705031239036
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberF2435H
Device Catalogue NumberF2435H
Device Lot NumberLDB995
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2020
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer02/05/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date03/04/2020
Patient Sequence Number1